Vol. 10 (2004), no. 3

The Cauchy problem associated with an ($\omega$, W)-dissipative operator

T. Ya. Azizov, A. I. Barsukov, A. Dijksma

Methods Funct. Anal. Topology 10 (2004), no. 3, 1-6

On differential rational invariants of the classical motion groups of a vector space

U. D. Bekbaev, K. K. Muminov

Methods Funct. Anal. Topology 10 (2004), no. 3, 7-10

The Helson-Szegö theorem for operator-valued weight

Miron Bekker, A. P. Ugolʹnikov

Methods Funct. Anal. Topology 10 (2004), no. 3, 11-16

Some cardinal properties of topological spaces connected with weakly density

R. B. Beshimov

Methods Funct. Anal. Topology 10 (2004), no. 3, 17-22

Classification of $O$-topologically equivalent functions with color chord diagrams

A. A. Kadubovsky, A. V. Klimchuk

Methods Funct. Anal. Topology 10 (2004), no. 3, 23-32

Existence of Gibbs State for Non-Ideal Gas in $R^d$: the case of pair, long-range interaction

Yu. G. Kondratiev, O. V. Kutoviy, E. A. Pechersky

Methods Funct. Anal. Topology 10 (2004), no. 3, 33-43

Singular eigenvalue problems on the circle

Volodymyr A. Mikhailets, Volodymyr M. Molyboga

Methods Funct. Anal. Topology 10 (2004), no. 3, 44-53

On the heat equation with positive generalized stochastic process potential

Habib Ouerdiane, José Luis Silva

Methods Funct. Anal. Topology 10 (2004), no. 3, 54-63

Finite dimensional images of smooth measures

Victoria Steblovskaya

Methods Funct. Anal. Topology 10 (2004), no. 3, 64-76


All Issues